# SDR USAA2011081500014

- Difficulty date: August 13, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,085 hours, 19,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 DOOR PRESSURE LIGHT STARTED FLASHING DURING FLIGHT.  DOOR SLIDE SHOWED DISARMED ON ECAM.  PERFORMED FUNCTIONAL TEST OF VISUAL INDICATOR OF DOOR LOCKING MECHANISM PER AIRBUS MAINTENANCE MANUAL 52-10-720-004 AND TROUBLESHOOTING MANUAL 52-13-00-810-816, NO FAULTS FOUND.
